# SDR 2000UALA00598

- Difficulty date: October 18, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 23,011 hours, 4,698 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS CAME ON EN ROUTE FOR ABOUT 2 MIN ON THEIR OWN.  OPERATED FLIGHT DECK EMERGENCY LIGHT SWITCH, LIGHTS CAME ON AND TURNED OFF NORMALLY.  UNABLE TO DUPLICATE FAULT.
